# SDR A6WA200940534

- Difficulty date: August 18, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 17,432 hours, 16,020 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 621 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT SIDE OF REAR PRESSURE BULKHEAD, LT STR 14 CLIP CRACKED.  CLIP FABRICATED AND REPLACED AT FS 621 AFT SIDE OF REAR PRESSURE BULKHEAD, LT SIDE STR 14 IAW REO 601R-53-61-100, REV A.  (K)
